CSpace  > 系统科学研究所
Stabilization of ODE with hyperbolic equation actuator subject to boundary control matched disturbance
Zhou, Hua-Cheng1; Guo, Bao-Zhu1,2
2019-01-02
Source PublicationINTERNATIONAL JOURNAL OF CONTROL
ISSN0020-7179
Volume92Issue:1Pages:12-26
AbstractIn this paper, we consider stabilisation for a cascade of ODE and first-order hyperbolic equation with external disturbance flowing to the control end. The active disturbance rejection control (ADRC) and sliding mode control (SMC) approaches are adopted in investigation. By ADRC approach, the disturbance is estimated through a disturbance estimator with both time-varying high gain and constant high gain, and the disturbance is canceled online in the feedback loop. It is shown that the resulting closed-loop system with time-varying high gain is asymptotically stable and is practically stable with constant high gain. By SMC approach, the existence and uniqueness of the solution for the closed loop via SMC are proved, and the monotonicity of the 'reaching condition' is presented. The resulting closed-loop system is shown to be exponentially stable. The numerical experiments are carried out to illustrate effectiveness of the proposed control law.
KeywordActive disturbance rejection control sliding mode control boundary feedback control stabilisation
DOI10.1080/00207179.2016.1235286
Language英语
Funding ProjectNational Natural Science Foundation of China[61273129] ; National Research Foundation of South Africa
WOS Research AreaAutomation & Control Systems
WOS SubjectAutomation & Control Systems
WOS IDWOS:000462374000003
PublisherTAYLOR & FRANCIS LTD
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34232
Collection系统科学研究所
Affiliation1.Acad Sinica, Acad Math & Syst Sci, Key Lab Syst & Control, Beijing, Peoples R China
2.Univ Witwatersrand, Sch Computat & Appl Math, Johannesburg, South Africa
Recommended Citation
GB/T 7714
Zhou, Hua-Cheng,Guo, Bao-Zhu. Stabilization of ODE with hyperbolic equation actuator subject to boundary control matched disturbance[J]. INTERNATIONAL JOURNAL OF CONTROL,2019,92(1):12-26.
APA Zhou, Hua-Cheng,&Guo, Bao-Zhu.(2019).Stabilization of ODE with hyperbolic equation actuator subject to boundary control matched disturbance.INTERNATIONAL JOURNAL OF CONTROL,92(1),12-26.
MLA Zhou, Hua-Cheng,et al."Stabilization of ODE with hyperbolic equation actuator subject to boundary control matched disturbance".INTERNATIONAL JOURNAL OF CONTROL 92.1(2019):12-26.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhou, Hua-Cheng]'s Articles
[Guo, Bao-Zhu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhou, Hua-Cheng]'s Articles
[Guo, Bao-Zhu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhou, Hua-Cheng]'s Articles
[Guo, Bao-Zhu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.